# SDR AALA20020646

- Difficulty date: May 13, 2002
- Submitted: July 19, 2002
- Operation: Air carrier
- Aircraft: N492AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49730
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 39271012
- Condition: Malfunctioned
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

IND - FLT 1946 - EN ROUTE MCO-ORD - WHILE IN CRUISE AT 31,000 FEET FLIGHT ATTENDANTS REPORTED CABIN FILLING WITH SMOKE AND A STRONG ACRID SMELL.  SELECTED AIR SUPPLY TO HP BLEED OFF AND SMOKE DISSIPATED.  FOLLOWED EMERGENCY PROCEDURE LANDED IND WITHOUT INCIDENT.  REPLACED LEFT AND RIGHT AIRCRAFT PRESSURE REGULATING VALVES AND ACCOMPLISHED PACK BURNOUT.  NO ODORS NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
